Jump to content

Photo

Accutane Clogged Pores & Ib

accutane claravis acne cysts clogged pores initial breakout

2 replies to this topic

#1 terracotta479

terracotta479

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 0
About Me
  • Gender:Female
  • Joined: 16-February 13

Posted 16 February 2013 - 04:24 AM

Hi guys, I'm new to this site. I just started accutane and have been on it for 16 days. I have the worst acne I've ever had (my IB, I assume) and this really annoying thing where I get clogged pores with what I think is dried sebum? It's SO annoying but if I exfoliate at all my skin gets too tender because of the accutane, and I don't think using a pore strip would be advisable. Has anyone else had anything similar to this? I'm hoping this weirdness on my face goes away soon.

-L


Edited by terracotta479, 16 February 2013 - 05:28 PM.


#2 BMarieWantsNoAcne

BMarieWantsNoAcne

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 288
    Likes: 42
About Me
  • Gender:Female
  • Joined: 04-November 12

Posted 16 February 2013 - 07:17 PM

All Accutane needs is time unfortunately. Just leave your skin be and it will take care of itself.

#3 terracotta479

terracotta479

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 0
About Me
  • Gender:Female
  • Joined: 16-February 13

Posted 16 February 2013 - 10:56 PM

Does anybody know if it's normal?




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users